Fixed Point Theory, ( ISI ), Volume (22), No (1), Year (2021-2) , Pages (205-218)
Title : ( Implicit contractions for a sequence of multi-valued mappings )
Authors: boshra hosseini , Seyyed Alireza Kamel Mirmostafaee ,Access to full-text not allowed by authors
Abstract
In the present paper, we define a new class of implicit contractions for a sequence of multi-valued mappings on a metric space endowed with a graph to obtain sufficient conditions for existence of common fixed points for this sequence. This will enable us to obtain a simultaneous generalization of various types of fixed point theorems for a sequence of multi-valued mappings. Moreover, multi-fractal operators related to these contractive mappings are considered.